# SDR AALA20110816TUL03

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD UPPER WINDOW PAN BRACKET AT STATION 1098 RIGHT SIDE.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-10-00-25.
